So I am on day 5, I am so sick of feeling like this. My last Norco was this past Sunday, I haven take about 1 1/2 Suboxone strips within the past 48 hours. It feels like this ride wont end, last night and today the vomitting has started.... water wont stay down. I am trying hard not to give in and take the strips..... honestly, at this point I would run from the sight of a norco bottle. I have no desires for the pill anymore because I think my brain is strong enough to admit and attempt to resolve that the "twinkies" are the cause of the problem.
If anyone has any feedback on getting thru the flu.... and if 5 days off is the worst? or do I have more fun to look forward to tomorrow.....
I kept telling myself...YOU HAVE the FLU! It will be over and I will feel so much better. My brain seemed to get that and settled down a little. It is hard, but doable! The Thomas Recipe (bottom of the page) under Health Pages will help. I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped. Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help. I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.
Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink) You have to eat something to keep your energy up as much as possible.
If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help. Benedryl or OTC Alteril helps some with sleep issues and you will have them.
One hour at a time is all anyone can ask. After 2 weeks it gets a little better and I started to say, One day at a time! Your brain will do all sorts of things to get you to take a pill. I found if I was hungry..the cravings got worse. I would try to eat a banana, a few grapes or a few crackers to get that under control.
The hardest part comes after the detox. Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.
Good for you. I hope all goes well. You have made a good start coming here....this site has helped me so much!!! Keep posting!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.